PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 29 | 1 | 87-99
Tytuł artykułu

Decompositions of quadrangle-free planar graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
W. He et al. showed that a planar graph not containing 4-cycles can be decomposed into a forest and a graph with maximum degree at most 7. This degree restriction was improved to 6 by Borodin et al. We further lower this bound to 5 and show that it cannot be improved to 3.
Wydawca
Rocznik
Tom
29
Numer
1
Strony
87-99
Opis fizyczny
Daty
wydano
2009
otrzymano
2007-11-27
poprawiono
2008-08-01
zaakceptowano
2008-08-29
Twórcy
  • Sobolev Institute of Mathematics, Novosibirsk 630090, Russia
  • Yakutsk State University, Yakutsk, 677000, Russia
  • Department of Mathematics, University of Illinois, Urbana, IL 61801, USA
  • Sobolev Institute of Mathematics, Novosibirsk 630090, Russia
  • Department of Mathematics, University of Illinois, Urbana, IL 61801, USA
Bibliografia
  • [1] A. Bassa, J. Burns, J. Campbell, A. Deshpande, J. Farley, M. Halsey, S. Michalakis, P.-O. Persson, P. Pylyavskyy, L. Rademacher, A. Riehl, M. Rios, J. Samuel, B. Tenner, A. Vijayasaraty, L. Zhao and D. J. Kleitman, Partitioning a planar graph of girth ten into a forest and a matching, manuscript (2004).
  • [2] O.V. Borodin, Consistent colorings of graphs on the plane, Diskret. Analiz 45 (1987) 21-27 (in Russian).
  • [3] O. Borodin, A. Kostochka, N. Sheikh and G. Yu, Decomposing a planar graph with girth nine into a forest and a matching, European Journal of Combinatorics 29 (2008) 1235-1241, doi: 10.1016/j.ejc.2007.06.020.
  • [4] O. Borodin, A. Kostochka, N. Sheikh and G. Yu, M-degrees of quadrangle-free planar graphs, J. Graph Theory 60 (2009) 80-85, doi: 10.1002/jgt.20346.
  • [5] W. He, X. Hou, K.W. Lih, J. Shao, W. Wang and X. Zhu, Edge-partitions of planar graphs and their game coloring numbers, J. Graph Theory 41 (2002) 307-317, doi: 10.1002/jgt.10069.
  • [6] D.J. Kleitman, Partitioning the edges of a girth 6 planar graph into those of a forest and those of a set of disjoint paths and cycles, manuscript.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1434
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.